链双曲同宿类上周期偏差现象的研究
The Research of the Periodic Deviation Phenomenon on the Chain Hyperbolic Homoclinic Class

作者: 钱 盛 , 黄晚桃 :北方工业大学理学院,北京;

关键词: 偏差周期测度广义测度熵链双曲Periodic Measure with Deviation Generalized Metric Entropy Chain Hyperbolicity

摘要:
具有链双曲性质的同宿类,它是部分双曲系统中最典型也是人们研究最多的一类。本文研究的是此类集合上具有偏差性质的周期轨道,我们将利用广义测度熵这个新概念来刻画偏差周期轨的指数增长率。

Abstract: The homoclinic class with chain hyperbolicity is a typical kind of partially hyperbolic system. It has gained more and more attention from researchers. This paper concerns the periodic measures with deviation in such homoclinic class. By the generalized metric entropy, we give the upper bound of the exponential growth rate of the deviated periodic measures.

文章引用: 钱 盛 , 黄晚桃 (2014) 链双曲同宿类上周期偏差现象的研究。 理论数学, 4, 161-166. doi: 10.12677/PM.2014.45024

参考文献

[1] Pollicott, M. (1995) Large deviations, Gibbs measures and closed orbits for hyperbolic flows. Mathematische Zeitschrift, 220, 219-230.

[2] Gelfert, K. and Wolf, C. (2009) On the distribution of periodic orbits. Preprint.

[3] Qian, S., Sun, W.X. and Tian, X.T. (2012) Deviation property of periodic measures in C1 non-uniformly hyperbolic systems with limit domination. Acta Mathematica Sinica, English Series, 28, 1727-1740.

[4] Yang, Y. (2013) Specification property for chain hyperbolic system. Preprint.

[5] 钱盛, 孙文祥 (2011) 某一类控制系统中发生的指数偏差现象. 中国科学A版, 1, 33-42.

[6] Walters, P. (1981) An introduction to ergodic theory. Springer-Verlag, Berlin.

分享
Top